Advertisement

A property of p-serving subgroups of groups of p-adic integers

  • A. M. Ivanov
Article
  • 32 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    L. Fuchs, Infinite Abelian Groups, Vol. 2, Academic Press (1973).Google Scholar
  2. 2.
    A. P. Mishina and L. A. Skornyakov, Abelian Groups and Modules [in Russian], Nauka, Moscow (1969).Google Scholar
  3. 3.
    L. Fuchs, Infinite Abelian Groups, Vol. 1, Academic Press (1970).Google Scholar
  4. 4.
    E. S. Lyapin, “The decomposition of Abelian groups into direct sums of rational groups,” Mat. Sb.,8, No. 2, 205–237 (1940).Google Scholar
  5. 5.
    C. E. Murley, “The classification of certain classes of torsion-free Abelian groups,” Pacific J. Math.,40, No. 3, 647–665 (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • A. M. Ivanov
    • 1
  1. 1.Novosibirsk State Pedagogic InstituteUSSR

Personalised recommendations